# SDR ERAA20120049

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 46,731 hours, 71,201 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G772
- Part serial: 4893
- Condition: Faulty
- Location: Rudder
- Part time: 18,298 hours, 24,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTURE IN ANC 07:45 NR 2 RUDDER HYDRAULIC LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 2 RUDDER LOW PRESSURE SWITCH AT RUDDER DAMPER ASSEMBLY AND OPS AND LEAK CHECKED GOOD ON GROUND IAW PSM 1-8-2 CH 27-20-00.
